MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING

BIOSENSE WEBSTER INC NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING
Catalog Number NS7TCFL174HS
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product investigation was completed.Device evaluation details: the device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Following j&j medtech procedures, a visual inspection of the returned device were performed.Visual inspection revealed the connector detached from the handle.The polyurethane (pu) was not correctly applied on the connector.Manufacturing investigation was performed to the potential cause of the connector detachment.Once the connector was detached from the catheter, it was observed that connector did not have enough pu (polyurethane).A manufacturing record evaluation was performed for the finished device [31238538m] number, and no internal actions related to the reported complaint condition were identified.The connector issue reported by the customer was confirmed.The potential cause for the connector detachment was an improper pu (polyurethane) application.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with a navistar¿ electrophysiology catheter and post procedure the bwi product analysis lab identified that the connector was detached from the handle.During the procedure itself, the medical team discovered that the catheter tip was defective.The tip of the cable entry on the catheter would come off.The issue was noted before usage, so this device never touched the patient.The catheter was changed and the procedure continued.No patient consequences were reported.
 
Additional Manufacturer Narrative
Per internal review on 10-dec-2025, the product investigation was updated with a mistakenly omitted detail from section h11.The missing information is as follows: the connector issue reported by the customer was confirmed.The potential cause for the connector detachment was an improper pu (polyurethane) application.An awareness session was performed with the involved personnel to address this issue.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20464151
Report Number2029046-2024-03411
Device Sequence Number15402046
Product Code DRF
UDI-Device Identifier10846835000610
UDI-Public(01)10846835000610(17)270130(10)31238538M
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P990025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNS7TCFL174HS
Device Lot Number31238538M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown